Results in Mathematics

, Volume 46, Issue 1–2, pp 123–129 | Cite as

Skew-commuting and Commuting Mappings in Rings with Left Identity



Our main object in this paper is to discuss some results on rings with left identity in which certain subsets satisfy some functional identities.

1991 Mathematics Subject Classifications

16W20 16W25 


Skew-commuting and skew-centralizing maps 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. E. Bell and J. Lucier, On additive maps and commutativity in rings, Result Math. 36 (1999) 1–8.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    M. Brešar, On skew-commuting mappings of rings, Bull. Austral. Math. Soc. 47 (1993) 291–296.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    Q. Deng and H. E. Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995) 3705–3713.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag, Basel 2003

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of TechnologyNew DelhiIndia
  2. 2.Department of MathematicsIndian Institute of TechnologyKharagpurIndia

Personalised recommendations